International i-POWER 2021(h) -Tue 6th & Wed 7th July 2021  

Mount Hotel, Wolverhampton

Agenda

Day 1

Coffee & Registration 08:30

Be ready with coffee in-hand…

 (All times are UK time)


i-UG Classroom Workshops

09:30 Session 1

Studio 1

Studio 2

Zoom 1

Zoom 2

Andy-youens

Andy Youens - Formaserve

Open Source Smorgasbord / Develop a fully functional database application using Node.js (Part 1)

Open Source Smorgasbord / Develop a fully functional database application using Node.js (Part 1)

Click here to find out more & choose Andy's Presentation
Rudi

Rudi van Helvoirt - Van Helvoirt Automatisering

Administration Runtime Expert (ARE) in Action (Part 1)

Administration Runtime Expert (ARE) in Action (Part 1)

Click here to find out more & choose Rudi's Presentation
Birgitta Hauser

Birgitta Hauser - Independent Database & Software Architect

SQL Queries - Do you know you can do this with SQL? (Part 1)

SQL Queries - Do you know you can do this with SQL? (Part 1)

Click here to find out more & choose Birgitta's Presentation

10:45 Coffee – 15 Mins

11:00 Session 2

Andy-youens

Andy Youens - Formaserve

Open Source Smorgasbord / Develop a fully functional database application using Node.js (Part 2)

Open Source Smorgasbord / Develop a fully functional database application using Node.js (Part 2)

Click here to find out more & choose Andy's Presentation
Rudi

Rudi van Helvoirt - Van Helvoirt Automatisering

Administration Runtime Expert (ARE) in Action (Part 2)

Administration Runtime Expert (ARE) in Action (Part 2)

Click here to find out more & choose Rudi's Presentation
Birgitta Hauser

Birgitta Hauser - Independent Database & Software Architect

SQL Queries - Do you know you can do this with SQL? (Part 2)

SQL Queries - Do you know you can do this with SQL? (Part 2)

Click here to find out more & choose Birgitta's Presentation

Lunch – 12:15 – 13:15

13:15 Session 3

Andy-youens

Andy Youens - Formaserve

Open Source Smorgasbord / Develop a fully functional database application using Node.js (Part 3)

Open Source Smorgasbord / Develop a fully functional database application using Node.js (Part 3)

Click here to find out more & choose Andy's Presentation
Scott & Tim

Scott Forstie & Tim Rowe

Duelling SQL - An IBM ACS and IBM i Services Master Class (Part 2)

Duelling SQL - An IBM ACS and IBM i Services Master Class

Click here to find out more & choose this presentation

14:30 Coffee – 15 Mins

14:45 Session 4

Andy-youens

Andy Youens - Formaserve

Open Source Smorgasbord / Develop a fully functional database application using Node.js (Part 4)

Open Source Smorgasbord / Develop a fully functional database application using Node.js (Part 4)

Click here to find out more & choose Andy's Presentation
Scott & Tim

Scott Forstie & Time Rowe

Duelling SQL - An IBM ACS and IBM i Services Master Class (Part 2)

Duelling SQL - An IBM ACS and IBM i Services Master Class

Click here to find out more & choose this presentation

16:00 Break –  1hr 15 Mins

17:15 Gala Dinner & Networking

Day 2

Coffee & Registration 08:15

Be ready with coffee in-hand…

09:00 Welcome

Mike Ryan (i-UG Chairman) will be welcoming you to this i-UG Educational Conference, setting out some exciting changes, introducing new faces and pointing out the added value that we are managing to provide to our Members.

09:25 Speed Date the Sponsors

09:45 Community Notes

10:35 Session 1

Studio 1

Studio 2

Zoom 1

Zoom 2

mike potter

Mike Potter - TechData

IBM FlashSystems - Thinking outside of the (server) box

IBM FlashSystems - Thinking outside of the (server) box

Click here to find out more & choose Mike's Presentation

Steve Hollingsworth - Paul Tinker - Michael Bogunovic -Covenco Applied Technologies

How 'Leaky' is your Data?
Paul Tuohy

Paul Tuohy - Prominent Consultant/Trainer/Educator

Designing a Modern Database on IBM i

Tom Huntingdon - Helpsystems

Cloud - a Viable Option for IBM i Applications?

Cloud - a Viable Option for IBM i Applications?

Click here to find out more & choose this Presentation

11:20 Coffee – 15 Mins

11:35 Session 2

Alison butterill

Alison Butterill - IBM Rochester

Conference Keynote Presentation

Lunch – 12:35 – 13:35

13:35 Session 3

Eddie Chaffin

A Journey to RCAC – with some unexpected benefits

A Journey to RCAC – with some unexpected benefits

Click here to find out more and choose this presentation
Jim Fisher

Jim Fisher - SoftLanding

Modernise your IBM i development

Stuart Milligan - Midrange Dynamics NA

Connecting Amazon Marketplace to IBM i

Connecting Amazon Marketplace to IBM i

Click here to find out more & choose this presentation
Birgitta Hauser

Birgitta Hauser - Independent Database & Software Architect

Create or Replace... DDS with DDL Database Objects

Create or Replace... DDS with DDL Database Objects

Click here to find out more & choose this Presentation

14:20 Coffee – 15 Mins

14:35 Session 4

Steve Bradshaw

Steve Bradshaw - i-UG Technical Director

Building a LPAR in real-time
david & Nnamdi

David Spurway & Nnamdi - IBM UK

Simplifying IBM i Licencing Management

Simplifying IBM i Licencing Management

Click here to find out more and choose this Presentation
Jon Paris

John Paris

Create REST Web Services from RPG Programs

Create REST Web Services from RPG Programs

Click here to find out more & choose Jon's Presentation
Carol Woodbury

Carol Woodbury - DXR Security

Securing the IFS

15:20 Coffee – 15 Mins

15:35 Session 5

Jesse Gorzinski

Integrate IBM i with Anything using Apache Camel

Integrate IBM i with Anything using Apache Camel

Click here to find out more & choose this Presentation

Nick Hampson - Fresche Solutions

Top 10 UI Web Design Tips for IBM i Developers

Top 10 UI Web Design Tips for IBM i Developers

Click here to find out more & choose Nick's Presentation
Susan Gantner

Susan Gantner - IBM i Evangelist

RPG Procedure Tips

16:20 Closing Session

Keith Sonnet - ComputerAid

IT access for everyone

Keith Sonnet - Computer Aid International

IT access for everyone
Click here to find out more and choose this presentation

16:50 Prize Giving & Close